# SDR VNAA202411240030

- Difficulty date: October 21, 2024
- Submitted: November 24, 2024
- Operation: Air carrier
- Aircraft: N586NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15389
- Aircraft time: 19,477 hours, 17,313 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON SEAT RAILS OF LBL9 BTW FS693.00 TO FS1002.00. (2 EA).  EVALUATED,SEAT RAILS OF LBL9 BTW FS693.00 TO FS977.00. (2 EA),THEREFORE IS OUT OF LIMITS PER CRJ-900 SRM 53-41-49-101-001-A02 AND CRJ-900 SRM53-51-49-101-001-A02 AND SEAT RAIL ON LBL9.00 BETWEEN FS977 TO FS1002 WAS CLEANED AND NO DAMAGE WAS FOUND AFTER CLEANED PER CRJ900 SRM51-26-00-001-001-A01 AND SEAT RAILS OF LBL9 BTW FS693.00 TO FS977.00. (2 EA) WERE REPLACED CRJ-900 AMM 53-00-49 CONF(A12)
